I have been on Zoloft since I was 11 years old. (22 now) I dont really know why I was put on it... something to do with my emotions, seeing things, and the absolute certainty that children cannot have "schitsophrenic" episodes. (sorry about the spelling). I ended up at 250mg a day. Along with Rispiridol (sp?) (by the time I was 16).
I was then perscribed Seroquel and Lithium. And told they still had no diagnosis (even after being in the hospital) but I COULD have Borderline Personality Disorder with a Dependant Personality and Bipolar tendancies, or just Bipolar or something totally different.
I usually go through a "I hate all meds" stage... so i have demedicated myself to only the 1050mg of Lithium split over three times a day, and over two years I managed to get myself to 100mg of Zoloft.
Yay me. What I want to know is if Zoloft can cause any adverse side effects on the maturing adolecent body.
It says not recommended for people under 18. Since I started taking Zoloft at 11, they have discovered I have an ovary that did not devolope fully. I have had numerous stomach problems, and now I am faced with the possibility of premature ovarian failure, or something else that would have made me have secondary Amenorrhea for over 2 years.
Im grasping at straws here. All I know is that I cannot miss a single day without feeling like a wreck. The lithium isnt as bad. The Zoloft Im almost ready to kill for by the second day of a missed dose. I am also plagued by the worst migraines in history usually lasting a week or more.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.